# SDR QXEA2016121600795

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 32,156 hours, 33,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: XD4N
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN CABIN AND EXTERIOR ALL ON WITH EMERGENCY LIGHT SWITCH IN ARM AND APU NORMAL ELECTRICAL POWER. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM REF TASK 33-51-00-710-803.OP'S CHECK GOOD. DUE TO INTERMITTANT FAILURES R&R 3351 K1 & K2 RELAYS AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM SAME AS ABOVE. CHECKS GOOD. RETURNED TO SERVICE.
